Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 29, 2013, 4:37 AM CDT. It took effect at May 29, 2013, 7:00 AM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2013, 4:37 AM CDT (09:37 UTC)
- In effect from
- May 29, 2013, 7:00 AM CDT
- Expired
- May 31, 2013, 10:11 AM CDT
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
072 WHUS74 KMOB 290937 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 437 AM CDT WED MAY 29 2013 ...A PERSISTENT MODERATE TO STRONG SOUTHEASTERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH LATE THURSDAY NIGHT... .A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW OVER THE MARINE AREA TODAY WILL BECOME STRONG TONIGHT THROUGH LATE THURSDAY NIGHT. RESULTANT HIGH SEAS EXPECTED. WIND AND SEAS GRADUALLY BEGINNING TO DIMINISH LATE THURSDAY NIGHT AND FRIDAY. GMZ630>635-650-655-670-675-291745- /O.NEW.KMOB.SC.Y.0040.130529T1200Z-130531T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 437 AM CDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT FRIDAY. * WINDS: SOUTHEASTERLY FLOW WILL INCREASE TO NEAR 20 KNOTS OVER BAYS AND INLAND WATERWAYS...AND 20 TO 25 KNOTS OVER GULF WATERS. HIGHER GUSTS POSSIBLE. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS BUILDING UP TO 7 TO 8 FEET OFFSHORE BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
927 WHUS74 KMOB 291747 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1247 PM CDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... ..A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES GRADUALLY WEAKENS THROUGH SATURDAY WITH STRONG SOUTHERLY WINDS OVER THE MARINE AREA SUBSIDING FRIDAY INTO SATURDAY. GMZ630>635-650-655-670-675-300200- /O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1247 PM CDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WINDS: SOUTHEASTERLY FLOW AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS BUILDING UP TO 6 TO 7 FEET BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS74 KMOB 300226 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 926 PM CDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... .A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD...FROM THE WESTERN ATLANTIC INTO THE SOUTHEAST THROUGH FRIDAY. THE PRESSURE DIFFERENCE BETWEEN THE HIGH TO THE EAST AND A LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS RESULTS IN A CONTINUED MODERATE TO STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. GMZ630>635-650-655-670-675-301030- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 926 PM CDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS74 KMOB 301027 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 527 AM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... .A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD FROM THE WESTERN ATLANTIC INTO THE SOUTHEAST UNITED STATES AND NORTHEASTERN GULF OF MEXICO THROUGH SATURDAY. THE PRESSURE DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. SUSTAINED WINDS WILL LIKELY BE IN THE 15 TO 20 KNOT RANGE AT TIMES...BUT FREQUENT GUSTS OF 20 TO 25 KNOTS AND SEAS NEAR 7 FEET WILL BE POSSIBLE THROUGH MIDDAY FRIDAY. GMZ630>635-650-655-670-675-301830- /O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 527 AM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: SOUTHEAST NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
670 WHUS74 KMOB 301458 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 958 AM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... .A WELL DEFINED RIDGE OF SURFACE HIGH PRESSURE EXTENDS WESTWARD FROM THE WESTERN ATLANTIC INTO THE SOUTHEAST UNITED STATES AND NORTHEASTERN GULF OF MEXICO THROUGH SATURDAY. THE PRESSURE DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. SUSTAINED WINDS WILL LIKELY BE IN THE 15 TO 20 KNOT RANGE AT TIMES...BUT FREQUENT GUSTS OF 20 TO 25 KNOTS AND SEAS NEAR 7 FEET WILL BE POSSIBLE THROUGH MIDDAY FRIDAY. GMZ630>635-650-655-670-675-310000- /O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 958 AM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS74 KMOB 310002 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 702 PM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... .A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO EXTEND FROM THE WESTERN ATLANTIC OCEAN TO THE NORTHEASTERN GULF OF MEXICO THROUGH FRIDAY. THE PRESSURE DIFFERENCE BETWEEN THIS HIGH AND LOWER PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH EARLY FRIDAY AFTERNOON. SUSTAINED WINDS AROUND 20 KNOTS...WITH GUSTS AROUND 25 KNOTS AND SEAS NEAR 7 FEET WILL BE POSSIBLE THROUGH MIDDAY FRIDAY. GMZ630>635-650-655-670-675-310815- /O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 702 PM CDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
418 WHUS74 KMOB 310702 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 202 AM CDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY... .A SURFACE RIDGE OF HIGH PRESSURE WILL CONTINUE TO EXTEND FROM THE WESTERN ATLANTIC TO THE NORTHERN GULF THROUGH THIS AFTERNOON THEN GRADUALLY WEAKEN OVER THE WEEKEND. THE COMBINATION OF HIGH PRESSURE OVER THE NORTHERN GULF AND A DEVELOPING TROUGH OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO RESULT IN A MODERATE TO STRONG SOUTHEAST FLOW AND ELEVATED SEAS THROUGH THIS MORNING...THEN GRADUALLY WEAKEN THROUGH SATURDAY. GMZ630>635-650-655-670-675-311515- /O.CON.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 202 AM CDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
275 WHUS74 KMOB 311511 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1011 AM CDT FRI MAY 31 2013 ...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED HOWEVER SMALL CRAFT SHOULD EXERCISE CAUTION TODAY... .MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. GMZ630>635-650-655-670-675-311615- /O.CAN.KMOB.SC.Y.0040.000000T0000Z-130531T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1011 AM CDT FRI MAY 31 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. MODERATE TO OCCASIONALLY STRONG SOUTHEAST WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 28, 11:55 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, May 28, 11:55 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1155 PM CDT TUE MAY 28 2013
.AVIATION (29.06Z ISSUANCE)...SCATTERED MID TO HIGH CLOUD BASES
FORECAST TO LOWER TO MVFR CATEGORIES BY SUNRISE. SURFACE HIGH TO
THE EAST SUPPORTS A LIGHT SOUTHEAST FLOW OVERNIGHT...INCREASING BY
AND AFTER 29.18Z WITH OCCASIONAL GUSTS INCLUDED. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 68 87 70 87 70 / 10 30 10 50 10
PENSACOLA 72 85 73 87 72 / 10 20 10 20 10
DESTIN 72 81 73 85 73 / 10 20 10 20 10
EVERGREEN 64 90 67 89 67 / 05 20 10 20 10
WAYNESBORO 65 87 67 88 68 / 10 30 10 40 10
CAMDEN 65 90 67 89 67 / 05 20 05 20 10
CRESTVIEW 65 90 66 90 68 / 10 20 10 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 28, 6:01 AM CDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 601 AM CDT TUE MAY 28 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 601 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA GULF BEACHES TODAY THROUGH THIS EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN INCREASED RISK OF RIP CURRENTS ALONG AREA GULF BEACHES CONTINUES MID TO LATE WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MID TO LATE WEEK...BUT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-291115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 601 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION TODAY AND TONIGHT. WINDS AND WAVES COULD BE HAZARDOUS FOR SMALL CRAFT OPERATIONS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED WEDNESDAY THROUGH THURSDAY NIGHT AS WINDS AND SEAS INCREASE OVER THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:42 AM CDT | Rip Current Statement | MOB | 63 hr |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.